# SDR CA091005006

- Difficulty date: August 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,633 hours
- Engine: Lyc O235N2C
- Propeller: Snsnch 72CK
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 77852
- Condition: Cracked
- Part time: 1,421 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP, MECHANIC DISCOVERED OIL LEAKING FROM BACK OF ENG.  NEW BASE ASSY INSTALLED ACFT GROUND RUN AND LEAK CHECK OK.
